Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking alzam for anxiety. Headaches and stress. Need remedy

hi, i suffer from anxiety and take alzam twice a day, the past week my heart racing mostly in the evenings and gets worse if lying down, i have also started today with a headache on the right side very unusual feels weird all way down my ear even though its not really earache, i rarely suffer from headaches plus this is a very unusual type of headache that i never experienced, i am also under extreme stress , pls help
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello FDS8159,
I really appreciate your concern for your health. First and foremost, it would have been nice if you could have mentioned your age in the question cause if the symptoms are to occur in the age above 45-50yrs, then you should undergo a ECG to rule out any cardiac cause for the same. However considering that you have a extremely stressful situation at present, the symptoms can be due to psychological reasons. You should try some OTC pain killers like acetaminophen for your headache. Supportive psychotherapy will surely work for you and you should see a psychologist/psychiatrist for the same who can just train you in some coping skills to tide you over the current stressors and also help you in preventing such episodes in future. Another thing of concern is watch for any fever, and if you develop the same you should contact a physician.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor